# SDR S9BA2009006

- Difficulty date: February 13, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 39,579 hours, 84,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING OTBD PLANK DOUBLERS AT WS 118 TO 138 OF THE RT WING, FOUND TWO CRACKS IN THE UPPER WING SKIN. ONE .7500 CRACK AT WS 123.5 AND 47 INCHES AFT OF NOSE SPAR AND ONE .5 INCH CRACK AT WS 123.5 AND 43 INCHES AFT OF THE NOSE SPAR.  ACCOMPLISHED REPAIRS IAW SRM 57-30-00 FIG 6 PAGES 6 AND 7. ALL SURFACES CLEANED TREATED AND PRIMED IAW 1 GEN-5 CHAPTER 5. PLANK DOUBLERS REINSTALLED  IAW RD6-57-618.
